# SDR 2007UALA01897

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 29,868 hours, 11,249 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO A CRACKED WINDSHIELD.  FOUND MOISTURE PENETRATION AT BUSS BAR CAUSING DELAMINATION, SCRAPPED WINDOW.  REPLACED CAPTAIN'S WINDSHEILD AND CAPT WINDOW HEAT COMPUTER.
